# SDR DL76L060006

- Difficulty date: January 3, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 69,677 hours, 10,850 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Shorted
- Location: 1r Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

1L FLT ATT PANEL SLIDE LIGHT INOP.  FWD TO MCO AND PLACARD PER MEL 52-11-01.  FOUND CB FOR THE DOORS ARMED POPPED.  POSITION T35.  RESET DOOR 1R ARMED AND CB POPPED AGAIN.  OBSERVED SPARKS AROUND DOOR 1R ARMED LIGHT.  CB COLLARED OUT.  REPAIRED SHORT.
